# SDR SWIA202504100009

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,321 hours, 33,755 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R WINDOW HEAT CAUTION ON INITIAL CLIMB OUT AFTER TAKEOFF LEAVING APPROXIMATELY 5000. NOTICED A CRACK ON THE RIGHT WINDOW. (FLIGHT 5289 - FILED CLOSED)INSPECTED RH WINDOW REF AMM 56-12-01, FOUND ARCING ON LOWER AFT BOTTOM OF WINDOW AND POSSIBLE CRACK ON MIDDLE PANE OR CONDUCTIVE FILM, MORE TROUBLESHOOTING REQUIRED.   PLEASE REFERENCE AML 1578646
